# SDR REXA2012021800207

- Difficulty date: February 1, 2012
- Submitted: February 19, 2012
- Operation: Air carrier
- Aircraft: N8964E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7964
- Aircraft time: 17,129 hours, 14,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 333 CORRODED BETWEEN S25-26R.  REPAIRED IAW SRM 53-00-00.
